# SDR FDEA201107182784

- Difficulty date: July 18, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651634748
- Condition: Damaged
- Location: Bs 1130 S27-28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS1130 FRAME UPPER FLANGE HAS TRIPLE DRILLED HOLE BETWEEN STR 27L AND 28L.  CUT OUT DAMAGED AREA IAW SRM 51-40-3 FIG 1.  FABRICATED FRAME REPAIR IAW SRM 51-40-3 FIG 1.   INSTALLED FRAME REPAIR IAW SRM 51-30-2 AND 51-40-3 FIG 1.
